# SDR CA050608005

- Difficulty date: May 24, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Cessna 560XL
- Aircraft time: 2,442 hours
- Engine: Pwa PW545A
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 66150405
- Condition: Loose
- Location: Acm
- Component: Acm
- Component part number: 22066101
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

(CAN) DEPARTURE AFTER MAINTENANCE, AT FL 22,000 CLIMBING, CREW HEARD A LOUD BANG, THEN THE CABIN ALTITUDE BEGAN TO RISE ( DELTA PRESSURE DROPPED). THE CREW STOPPED CLIMB AND DESCENDED BELOW 10,000 FEET AND ELECTED TO RETURN TO POINT OF DEPARTURE.  MAINTENANCE CREW FOUND THE AIR CYCLING MACHINE (ACM) DUCT (P/N 6615040-5) GOING TO THE WATER SEPARATOR TO BE LOOSE FROM RUBBER MATING DUCT.  THE GROUND CREW REATTACHED THE DUCT ASSEMBLY AND TIGHTENED ALL CLAMPS (P/N S1891-64).  PRESSURE CHECK AND LEAK DUCT CHECKED.
